# SDR SWAA2022080227422

- Difficulty date: July 9, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 52,033 hours, 28,008 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE ON BS 540 RBL 1 TO RBL 24 FLOOR STRUCTURE AT PASSENGER CABIN 2022-383942 / [01] REPLACED SUPPORT ANGLE LOC. BS 540 RBL 1 TO RBL 24 FLOOR STRUCTURE AT PASSENGER CABIN IAW B737-700 SRM 51-10-02; DWG 143A0060 REV ? SEE INDIVIDUAL SIGNOFFS BELLOW.;[02] REPLACED SUPPORT ANGLE LOC. BS 540 RBL 1 TO RBL 24 FLOOR STRUCTURE AT PASSENGER CABIN IAW B737-700 SRM 51-10-02; DWG 143A0060 REV ?  SEE INDIVIDUAL SIGNOFFS BELLOW. COMPLETED
